Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 3720471, 7 pages
https://doi.org/10.1155/2017/3720471
Research Article

Fundamental Results of Conformable Sturm-Liouville Eigenvalue Problems

1Department of Mathematical Sciences, UAE University, P.O. Box 15551, Al Ain, Abu Dhabi, UAE
2Department of Mathematics and General Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia

Correspondence should be addressed to Mohammed Al-Refai; ea.ca.ueau@iaferla_m

Received 7 May 2017; Accepted 6 August 2017; Published 14 September 2017

Academic Editor: Abdelalim Elsadany

Copyright © 2017 Mohammed Al-Refai and Thabet Abdeljawad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, “Preface,” North-Holland Mathematics Studies, vol. 204, no. C, pp. vii–x, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. K. S. Miller and B. Ross, “Fractional difference calculus,” in Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, pp. 139–152, Nihon University, Koriyama, Japan, 1989.
  5. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Abdeljawad and F. M. Atici, “On the definitions of nabla fractional operators,” Abstract and Applied Analysis, vol. 2012, Article ID 406757, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Abdeljawad, “Dual identities in fractional difference calculus within Riemann,” Advances in Difference Equations, vol. 2013, no. 36, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. H. Annaby and Z. S. Mansour, q-Fractional Calculus and Equations, vol. 2056 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. Khalil, M. Al Horani, A. Yousef, and M. Sababheh, “A new definition of fractional derivative,” Journal of Computational and Applied Mathematics, vol. 264, pp. 65–70, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. J. Lazo and D. F. Torres, “Variational calculus with conformable fractional derivatives,” IEEE/CAA Journal of Automatica Sinica, vol. 4, no. 2, pp. 340–352, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. Abdeljawad, “On conformable fractional calculus,” Journal of Computational and Applied Mathematics, vol. 279, pp. 57–66, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. U. N. Katugampola, “New approach to a generalized fractional integral,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 860–865, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. U. N. Katugampola, “A new approach to generalized fractional derivatives,” Bulletin of Mathematical Analysis and Applications, vol. 6, no. 4, pp. 1–15, 2014. View at Google Scholar · View at MathSciNet
  14. N. Benkhettou, S. Hassani, and D. F. M. Torres, “A conformable fractional calculus on arbitrary time scales,” Journal of King Saud University-Science, vol. 28, no. 1, pp. 93–98, 2016. View at Publisher · View at Google Scholar · View at Scopus
  15. T. Abdeljawad, M. Al Horani, and R. Khali, “Conformable fractional semigroup operators,” Journal of Semigroup Theory and Applications, vol. 2015, article 7, 2015. View at Google Scholar
  16. E. Ünal, A. an, and E. Çelik, “Solutions of Sequential Conformable Fractional Differential Equations around an Ordinary Point and Conformable Fractional Hermite Differential Equation,” British Journal of Applied Science & Technology, vol. 10, no. 2, pp. 1–11, 2015. View at Publisher · View at Google Scholar
  17. R. Khalil, M. Al Horania, and Douglas A., “Undetermined coefficients for local fractional differential equations,” Journal of Mathematics and Computer Science, vol. 16, pp. 140–146, 2016. View at Google Scholar
  18. Y. Çenesiz, D. Baleanu, A. Kurt, and O. Tasbozan, “New exact solutions of Burgers' type equations with conformable derivative,” Waves in Random and Complex Media. Propagation, Scattering and Imaging, vol. 27, no. 1, pp. 103–116, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. Caputo and M. Fabrizio, “A new definition of fractional derivative without singular kernel,” Progress in Fractional Differentiation and Applications, vol. 1, no. 2, pp. 73–85, 2015. View at Google Scholar
  20. A. Atangana and D. Baleanu, “New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model,” Thermal Science, vol. 20, no. 2, pp. 763–769, 2016. View at Publisher · View at Google Scholar · View at Scopus
  21. T. Abdeljawad and D. Baleanu, “Discrete fractional differences with nonsingular discrete Mittag-Leffler kernels,” Advances in Difference Equations, vol. 232, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  22. T. Abdeljawad and D. Baleanu, “On fractional derivatives with exponential kernel and their discrete versions,” Reports on Mathematical Physics, vol. 80, no. 1, pp. 11–27, 2017. View at Publisher · View at Google Scholar
  23. M. Klimek and O. P. Agrawal, “Fractional Sturm-Liouville problem,” Computers & Mathematics with Applications, vol. 66, no. 5, pp. 795–812, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Klimek, “Fractional Sturm-Liouville problem in terms of Riesz derivatives, Theoretical development and applications of non-integer order systems,” in Proceeding of the 7th Conference on Non-Integer Order Calculus and its Applications, Szczecin, Ploand, 2015.
  25. J. Li and J. Qi, “Spectral problems for fractional differential equations from nonlocal continuum mechanics,” Advances in Difference Equations, vol. 85, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Al-Refai, “Basic results on nonlinear eigenvalue problems of fractional order,” Electronic Journal of Differential Equations, vol. 2012, no. 91, pp. 1–12, 2012. View at Google Scholar · View at MathSciNet
  27. M. Zayernouri and G. E. Karniadakis, “Fractional Sturm-Liouville eigen-problems: theory and numerical approximation,” Journal of Computational Physics, vol. 252, pp. 495–517, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. M. Al-Refai, “Basic results on nonlinear eigenvalue problems of fractional order,” Electronic Journal of Differential Equations, vol. 2012, no. 191, pp. 1–12, 2012. View at Google Scholar · View at MathSciNet